# SDR DALA1131550917

- Difficulty date: April 25, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,679 hours, 47,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tube
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FUSE TUBE OF TAIL CONE RELEASE CABLE AT 5 O'CLOCK POS STA 1510 CANT.  REPLACED CABLE.
